# SDR DALA2023120609981

- Difficulty date: December 6, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N534DT
- Make and model: Airbus A321-271N
- Aircraft serial: 11357
- Aircraft time: 2,202 hours, 544 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5034 PSU OXYGEN DOOR TEST STOP ASSEMBLY BROKEN LOCATION:201. CORRECTIVE ACTION: RESEATED TEST DOOR AT LAV 201. OPS CHK GOOD. OK FOR SERVICE. (0097384)
